# SDR ASAA2012092692959

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 15,638 hours, 4,956 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: TX
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT MAIN TANK FUEL QUANTITY INDICATOR AND FUEL TOTALIZER INTERMITTENTLY INOPERATIVE.  ACFT GROUNDED.  REF FIM TASK 28-41-00-810-814, PERFORMED FQIS BITE REF FIM 28-41-00-890-801 NO FAULTS FOUND IN NR 2 FUEL QTY SYS FUEL QTY, OPS NORMAL.  FUEL QTY INDICATES CORRECT.
